# SDR KCSA101111

- Difficulty date: August 14, 2010
- Submitted: August 14, 2010
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 110,028 hours, 33,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Stairwell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STAIRWELL UPPER DECK AND MAIN DECK EMERGENCY LIGHTS INOP.
